# SDR AALA202507229494

- Difficulty date: July 16, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring Assy
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 GIRT BAR SPRING CLIP WORN. REMOVED AND REPLACED R1 GIRT BAR SPRING CLIP. PER AMM 25-66-01.
